# SDR AALA202506187521

- Difficulty date: June 16, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 69,633 hours, 35,149 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Dislodged
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR SLIDE COVER IS PREVENTING GATE AGENT FROM OPENING DOOR. MAINTENANCE RE-SECURED SLIDE COVER PER AMM 25-62-50. OK FOR SERVICE. MAINTENANCE RE-SECURED SLIDE COVER PER AMM 25-62-50.
